MathSciNet Relay Station
MathSciNet bibliographic data
MR1079014 12E12 (12F10)
Dummit, D. S. Solving solvable quintics. Math. Comp. 57 (1991), no. 195, 387–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement